Ein Satz über bedingt konvergente Vektorreihen

H., Hadwiger

Mathematische Zeitschrift (1942)

  • Volume: 47, page 663-668
  • ISSN: 0025-5874; 1432-1823

How to cite


Hadwiger, H.,. "Ein Satz über bedingt konvergente Vektorreihen." Mathematische Zeitschrift 47 (1942): 663-668. <http://eudml.org/doc/168968>.

author = {Hadwiger, H.,},
journal = {Mathematische Zeitschrift},
keywords = {Series, summability},
pages = {663-668},
title = {Ein Satz über bedingt konvergente Vektorreihen},
url = {http://eudml.org/doc/168968},
volume = {47},
year = {1942},

AU - Hadwiger, H.,
TI - Ein Satz über bedingt konvergente Vektorreihen
JO - Mathematische Zeitschrift
PY - 1942
VL - 47
SP - 663
EP - 668
KW - Series, summability
UR - http://eudml.org/doc/168968
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.